# SDR COMA07700024

- Difficulty date: April 14, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 8,957 hours, 6,469 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Out Of Position
- Location: Anti-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT RECEIVED A RIGHT WING ANTI-ICE CAUTION MESSAGE, FLIGHT DIVERTED TO FWA.PERFORMED AILC SELF TEST, PASSED TEST.  REPOSITIONED HARNESS FOR RIGHT WAITS AWAY FROM DUCT.
